# SDR DALA2024122311962

- Difficulty date: December 20, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 50,789 hours, 35,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SUSTAINED DAMAGE FROM JETWAY CONTACT AT LH FRAME STATION BS 237 BETWEEN STR 18L AND STR 17LH. SUMMARY NRC 001-0002:0514-2001/006 00006: COMPLIED WITH ER/A 542469-14 REV A. ENSURED PRI 542469-14 REV 0 MATCHES FINAL ERA. (LP #0719406)
